Health knowledge made personal
Join this community!
› Share page:

Hi - I had a smear test 7 days ago but i started bleeding 3 days ago (i am on the pill), plus i am getting clots as well... I am


Posted by Dolly

 
Answers (9)
Sort by: Newest first | Oldest first
what is your question?

sorry- first time being on here - wasnt sure how the system worked.

My question is: what can the bleeding and clots mean? It only bleeds late afternoon / early evening and the clots are quite large. I have period pains (similar to first day pain) but then it goes by the morning. Spoke to NHS direct and they said to speak to a doctor if this carries on for over a week. But wondered if anyone knew what it was or if its happened to them. I am on Cerazette birth control.

how long have you been on this particular brand of birth control?
coming up to the end of my first 3 months
ok and when you started your bleed where were you in your cycle?
i presume would have been around day 17 of cycle although going by diary as take cerazette continuously ie no break for period
sorry  - no would have been day 20
been to the doctor and been told that this is a symptom of Cerazette.
I'm glad that you have a reason now.  Thank you for sharing because now I know as well.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: